# SDR SWAA001092

- Difficulty date: June 13, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 57,393 hours, 61,497 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 6547643
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 2 X 2 INCH AREA OF DELAMINATION ON RT SIDE OF RUDDER SKIN, 98 INCHES FROM BOTTOM SIDE NEAR T/E.  REPAIRED SKIN SECTION PER SRM.
